Skoči na glavni sadržaj

Izlaganje sa skupa

ALLERGIC REACTIONS - OUTCOME OF SERTRALINE AND ESCITALOPRAM TREATMENTS

Elizabeta Dadić-Hero ; Department of Social Medicine and Epidemiology, School of Medicine, Rijeka, Croatia
Klementina Ružić ; University Psychiatric Clinic Rijeka, Clinical Hospital Centre Rijeka, Croatia
Tanja Grahovac ; University Psychiatric Clinic Rijeka, Clinical Hospital Centre Rijeka, Croatia
Mirjana Graovac ; University Psychiatric Clinic Rijeka, Clinical Hospital Centre Rijeka, Croatia
Tija Žarković Palijan ; Neuropsychiatric hospital Dr Ivan Barbot Popovača, Croatia
Dubravka Šepić-Grahovac ; Policlinic for Neurology and Psychiatry "Interneuron", Rijeka, Croatia


Puni tekst: engleski pdf 140 Kb

str. 120-122

preuzimanja: 1.135

citiraj


Sažetak

The treatment of dysthymia in itself poses a problem in the everyday psychiatric practice and it can be further hindered when
accompanied by pronounced personality traits (which are indicative of disorder). Due to its pathology and duration dysthymia
interferes with the patient's quality of life and the ability to function in some segments of everyday life. These interferences enticed
our patient to opt for psychiatric treatment.
During a three-year period, despite all the efforts made by psychiatrists in this comprehensive and challenging dysthymia
treatment (psychotherapy, group psychotherapy, psychopharmacotherapy), the expected outcomes of the treatment did not occur.
The patient's goals and expectations included lifestyle change, achieving life satisfaction and mood improvement. The patient was
refusing suggested psychopharmaca until confronted, in psychotherapy, with the fact that she is the one prolonging her own
helplessness and directing her passive agression at the members of the group.
In the end the patent agreed to take psychopharmaca. Therefore, sertraline was introduced in the treatment, but the patient
experienced a severe allergic reaction (Qiuncke's oedema). After four months the second attempt was made and escitaloptam was
introduced, which resulted in urticaria. Due to these allergic reactions to antidepressants, the patient decided not to pursue the
psychopharmacological treatment.

Ključne riječi

dysthymia, antidepressants, allergic reactions

Hrčak ID:

76804

URI

https://hrcak.srce.hr/76804

Posjeta: 1.363 *